BibTeX record journals/siammax/ByersHM97

download as .bib file

@article{DBLP:journals/siammax/ByersHM97,
  author       = {Ralph Byers and
                  Chunyang He and
                  Volker Mehrmann},
  title        = {The Matrix Sign Function Method and the Computation of Invariant Subspaces},
  journal      = {{SIAM} J. Matrix Anal. Appl.},
  volume       = {18},
  number       = {3},
  pages        = {615--632},
  year         = {1997},
  url          = {https://doi.org/10.1137/s0895479894277454},
  doi          = {10.1137/S0895479894277454},
  timestamp    = {Sun, 13 Aug 2023 12:31:17 +0200},
  biburl       = {https://dblp.org/rec/journals/siammax/ByersHM97.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}